2017
Том 69
№ 9

All Issues

Solvability and the difference method of solution of a boundary-value problem for a system of differential equations of the hyperbolic type

Vityuk A. N.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 33 (1981), no. 1, pp 40-43.

Citation Example: Vityuk A. N. Solvability and the difference method of solution of a boundary-value problem for a system of differential equations of the hyperbolic type // Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 50–53.

Full text